# SDR AALA20150418002

- Difficulty date: April 16, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 83,552 hours, 13,279 cycles
- Engine: Ge CF680C2B6
- Engine time: 80,561 hours, 12,831 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 91934U105
- Part serial: FALNU617
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, CREW REPORTED AUDIBLE BOOM, RUMBLE & LOSS OF FUEL FLOW ON LT ENG.  SHUTDOWN LT ENG.  EMERGENCY DECLARED, RETURNED TO DEPARTURE AND  LANDING WAS UNEVENTFUL.  R & R LT ENGINE.  POWER PLANT ENGINEERING REPORTS NR 4 BEARING FAILED.
